# SDR SIMA0795

- Difficulty date: March 19, 2000
- Submitted: May 15, 2000
- Operation: Air carrier
- Aircraft: N376AE
- Make and model: Saab 340B
- Aircraft serial: 340B376
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 7253799383
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - SEAT TRACK AT BL 0 CORRODED BEYOND LIMITS.  REMOVED AND REPLACED CORRODED SECTION OF SEAT TRACK IAW SAAB 340 SRM 53-70-60 AND SAAB STATEMENT 72DS0795.  AIRCRAFT RETURNED TO SERVICE.  (M)
